# SDR HAIHEEA9838

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 22A690
- Condition: Shaft Sheared
- Location: Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GEN SHEARED SHAFT.
